MathSciNet Relay Station
MathSciNet bibliographic data
MR978479 (90a:16006) 16A18 (16A03)
Van den Bergh, M.; Van Oystaeyen, F. Lifting maximal orders. Comm. Algebra 17 (1989), no. 2, 341–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement